MAUDE Adverse Event Report: SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR

SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR
Model Number FG-PBUR-330
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted on product from the same lot as the reported device was retrieved and evaluated.Dimensional inspection confirmed that the shank diameters were within specifications and met all applicable acceptance criteria.Based on the available information, a definitive root cause is unknown.
 
Event or Problem Description
Ss white was made aware on october 23, 2025, that during a dental procedure that was performed on an unknown date, the dentist stated that the carbide bur that was used (fg330) was "loose and slipping".While the dentist was using this bur on the patient, the bur slipped down the patient's throat and the patient had to have x-rays done.

Brand Name
SS WHITE CARBIDE BUR
Common Device Name
DENTAL BUR
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer Contact
mariam sawaqed
1145 towbin ave
lakewood 08701
MDR Report Key23610016
Report Number2245654-2025-00014
Device Sequence Number13062359
Product Code EJL
UDI-Device IdentifierD690133302
UDI-PublicD690133302
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-PBUR-330
Device Catalogue Number13330
Device Lot NumberL05I
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown